Characterisations of the transmuted inverse Weibull distribution

Khan, M, King, R and Hudson, I 2014, 'Characterisations of the transmuted inverse Weibull distribution', Australia and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal, vol. 55, pp. 197-217.


Document type: Journal Article
Collection: Journal Articles

Title Characterisations of the transmuted inverse Weibull distribution
Author(s) Khan, M
King, R
Hudson, I
Year 2014
Journal name Australia and New Zealand Industrial and Applied Mathematics (ANZIAM) Journal
Volume number 55
Start page 197
End page 217
Total pages 21
Publisher Australian Mathematical Society
Abstract We characterise the transmuted inverse Weibull distribution and compare it to many other generalizations of the two-parameter inverse Weibull distribution using the likelihood ratio test. Explicit expressions are derived for the quantile, moment generating function, entropies, mean deviation and order statistics. A bladder cancer application is presented to illustrate the proposed transmuted inverse Weibull distribution.
Subject Stochastic Analysis and Modelling
Statistical Theory
Keyword(s) reliability functions
moment estimation
maximum likelihood estimation
DOI - identifier 10.21914/anziamj.v55i0.7785
Copyright notice © Austral. Mathematical Soc. 2014.
ISSN 1446-8735
Versions
Version Filter Type
Altmetric details:
Access Statistics: 0 Abstract Views  -  Detailed Statistics
Created: Fri, 05 Jul 2019, 12:33:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us